# SDR CALA2025111911340

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 91,721 hours, 18,352 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ODOR AFTER ENG START FROM ROW 8 AFT. PERSISTED FOR 25 MIN ON GROUND IAW AMM 05-51-56-201.   REMOVED AND REPLACED LT AND RT RECIRCULATION FAN FILTERS WRT 21-25-02-904-063-004. CARRIED OUT AMM 05-51-56-940-801-C1 UP TO DETAILED INSPECTION AND OPS CHECKED,  ENGINE GROUND RUNS PERFORMED WITH PACKS BEING OPERATED ON ENGINE AND APU BLEED INDIVIDUALLY, NO SMELL EVIDENT THROUGH CABIN.   INSPECTION CRITERIA MET AND SATISFACTORY FINDINGS. NO EVIDENCE OF EXTERNAL LEAKAGE DURING DETAILED VISUAL INSPECTIONS REF AMM 05-51-56-940-801-C1 UPTO STEP (K). DISPOSITION OF EVENTS FOLLOWED.   FILTERS HAVE BEEN REPLACED. AIRCRAFT INSPECTIONS HAVE BEEN ACCOMPLISHED PER REQUIREMENTS OF AMM 05 -51-56.
